# SDR 01FDEA00912

- Difficulty date: October 25, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47965
- Aircraft time: 77,882 hours, 28,525 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER L/E INBOARD SLAT TRACK NR 1.  REMOVED AND REPLACED PER IAW EA 8-5410-56154 & SRM 57-20-00.
